# SDR VNAA202404150009

- Difficulty date: March 20, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N575NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15366
- Aircraft time: 20,175 hours, 18,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333901SH670
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKET MACHINED (4 EA´S) ON FLOOR STRUCTURE AT FWD CARGO COMPARTMENT BTW FS 517 TO FS 661.00+16.00 AND BTW STGR 23 RH TO 22LH.   DUE TO CORROSION IS NOT ALLOWED ON BRACKETS MACHINED (04 EAS) OF INTERNAL STRUCTURE AT FWD & CTR CARGO COMPARTMENT WERE REPLACED PER CRJ-900 SRM 53-32-58-101-001-A01 AND SRM 51-42-22-001-001-A01, SRM 51-42-13-001-001-A01 AND SRM 51-42-20-001-001-A01
